Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


3TC
Aug 15, 2006

I am having problems with anemia again and the first time the problem was caused by AZT, now I'm on 3TC and I may be wrong but I believe that somewhere in the literature that 3TC has AZT in it. Is is true?

Response from Dr. Frascino

Hi,

Nope. AZT and 3TC are two completely different drugs. What may have confused you is a drug called Combivir that contains both AZT and 3TC or a drug called Trizivir that contains AZT, 3TC and abacavir.

I suggest you review the information in the archives of this forum related to HIV-associated anemia and its potential causes. Then discuss these with your HIV specialist. Hopefully that will elucidate the real cause of your anemia. I'm here if you need me.

Good luck.

Dr. Bob


Previous
When should I worry about anemia
Next
bob, please remain in france

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement